# SDR DALA2016041103477

- Difficulty date: April 5, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 31,017 hours, 31,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT THE LT OVERWING HATCH WAS INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
